The Mathematical Legacy of Reinhold Boer: A Collection of Articles in Honor of the Centenary of the Birth of Reinhold Boer. Phillip Griffith and Derek Robinson, Editors
VOL. 47 · NO. 1-2 | Spring/Summer 2003
 
VIEW ALL ABSTRACTS +
Articles
Illinois J. Math. 47 (1-2), 1, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488134
No abstract available
K. W. Gruenberg
Illinois J. Math. 47 (1-2), 1-30, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488135
KEYWORDS: 01A70, 20-03
No abstract available
Michael Aschbacher
Illinois J. Math. 47 (1-2), 31-47, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488136
KEYWORDS: 20D08
Michael R. Bacon, Luise-Charlotte Kappe
Illinois J. Math. 47 (1-2), 49-62, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488137
KEYWORDS: 20D15, 19C09
A. Ballester-Bolinches, J. C. Beidleman, H. Heineken
Illinois J. Math. 47 (1-2), 63-69, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488138
KEYWORDS: 20D40, 20F19
N. S. Chernikov
Illinois J. Math. 47 (1-2), 71-85, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488139
KEYWORDS: 20E15, 20F22
P. M. Cohn
Illinois J. Math. 47 (1-2), 87-88, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488140
KEYWORDS: 16U60, 16N20
John Cossey, Stewart E. Stonehewer
Illinois J. Math. 47 (1-2), 89-111, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488141
KEYWORDS: 20D40, 20D35
M. Costantini, G. Zacher
Illinois J. Math. 47 (1-2), 113-128, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488142
KEYWORDS: 20F14, 20F28, 20F50
Dean Crnković, Dieter Held
Illinois J. Math. 47 (1-2), 129-139, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488143
KEYWORDS: 05B05, 05E30
Giovanni Cutolo, Howard Smith, James Wiegold
Illinois J. Math. 47 (1-2), 141-156, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488144
KEYWORDS: 20F28, 20D15, 20D45
Martyn R. Dixon, Leonid A. Kurdachenko
Illinois J. Math. 47 (1-2), 157-172, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488145
KEYWORDS: 20F24, 20F50
Paul C. Eklof, Saharon Shelah
Illinois J. Math. 47 (1-2), 173-188, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488146
KEYWORDS: 20K40, 03E35
M. De Falco, C. Musella, Y. P. Sysak, F. de Giovanni
Illinois J. Math. 47 (1-2), 189-205, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488147
KEYWORDS: 20E15, 20F50
L. Fuchs
Illinois J. Math. 47 (1-2), 207-222, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488148
KEYWORDS: 01A70, 20-03
R. Göbel, S. Shelah, S. L. Wallutis
Illinois J. Math. 47 (1-2), 223-236, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488149
KEYWORDS: 20F19, 20E25
Phillip Griffith
Illinois J. Math. 47 (1-2), 237-250, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488150
KEYWORDS: 20K35, 13C10, 13C14, 13H05
K. W. Gruenberg
Illinois J. Math. 47 (1-2), 251-263, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488151
KEYWORDS: 20J05
No abstract available
Matthias Grüninger, Peter Schmid
Illinois J. Math. 47 (1-2), 265-272, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488152
KEYWORDS: 20C25, 20C15
C. K. Gupta, Alexei Krasilnikov
Illinois J. Math. 47 (1-2), 273-283, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488153
KEYWORDS: 20E10
Paul Hill, Charles Megibben
Illinois J. Math. 47 (1-2), 285-298, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488154
KEYWORDS: 20K35, 20K27, 20K30
S. V. Ivanov
Illinois J. Math. 47 (1-2), 299-304, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488155
KEYWORDS: 20F50, 20E07
William C. Jagy, Irving Kaplansky
Illinois J. Math. 47 (1-2), 305-316, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488156
KEYWORDS: 11E16, 11R11
No abstract available
Wolfgang P. Kappe
Illinois J. Math. 47 (1-2), 317-326, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488157
KEYWORDS: 20F45, 20F12
L. G. Kovács
Illinois J. Math. 47 (1-2), 327-328, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488158
KEYWORDS: 20E22, 20J06
L. A. Kurdachenko, J. Otal, I. Ya. Subbotin
Illinois J. Math. 47 (1-2), 329-343, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488159
KEYWORDS: 20C12, 20C07, 20D10, 20F24
Felix Leinen, Orazio Puglisi
Illinois J. Math. 47 (1-2), 345-360, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488160
KEYWORDS: 20F50, 16S34, 20C07
Wolfgang Lempken
Illinois J. Math. 47 (1-2), 361-393, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488161
KEYWORDS: 20D08, 20C20, 20C34
A. Lucchini, F. Menegazzo, M. Morigi
Illinois J. Math. 47 (1-2), 395-418, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488162
KEYWORDS: 20E32, 20D06, 20F28
Gerhard O. Michler
Illinois J. Math. 47 (1-2), 419-444, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488163
KEYWORDS: 20D05, 20C15
Peter M. Neumann, Cheryl E. Praeger
Illinois J. Math. 47 (1-2), 445-452, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488164
KEYWORDS: 20B15, 20B05, 20B07
Martin L. Newell
Illinois J. Math. 47 (1-2), 453-459, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488165
KEYWORDS: 20F05, 20F16, 20F18
No abstract available
Cheryl E. Praeger
Illinois J. Math. 47 (1-2), 461-475, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488166
KEYWORDS: 20B25, 05C25
A. H. Rhemtulla, M. Shirvani
Illinois J. Math. 47 (1-2), 477-484, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488167
KEYWORDS: 20E26, 20E06, 20F16
Helmut Salzmann
Illinois J. Math. 47 (1-2), 485-513, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488168
KEYWORDS: 51A35, 51E15, 51H10
Roland Schmidt
Illinois J. Math. 47 (1-2), 515-528, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488169
KEYWORDS: 20D30
Jan Trlifaj
Illinois J. Math. 47 (1-2), 529-538, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488170
KEYWORDS: 16E30, 16D90, 18G25
A. V. Tushev
Illinois J. Math. 47 (1-2), 539-550, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488171
KEYWORDS: 20F16, 20E15
B. A. F. Wehrfritz
Illinois J. Math. 47 (1-2), 551-565, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488172
KEYWORDS: 20F28
John S. Wilson
Illinois J. Math. 47 (1-2), 567-570, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488173
KEYWORDS: 20E18
No abstract available
Guido Zappa
Illinois J. Math. 47 (1-2), 571-580, (Spring/Summer 2003) DOI: 10.1215/ijm/1258488174
KEYWORDS: 20D60
No abstract available
Back to Top